# SDR SWAA2024123072767

- Difficulty date: November 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 65,023 hours, 38,953 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 8 AUXILIARY SLAT TRACK BRACKET INBOARD POSITION RT WING 2024-732283<[01] REPLACED AUXILIARY SLAT TRACK BRACKET LOCATED ON INBOARD POSITION RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 114A5010 SHEET: 6 REV D;[02] REPLACED AUXILIARY SLAT TRACK BRACKET LOCATED ON INBOARD POSITION RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 114A5010 SHEET: 6 REV D
